# SDR ASAA2023010841467

- Difficulty date: January 8, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 52,307 hours, 15,604 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 AUTOTHROTTLE INOP. GROUNDED - YES. B737-800 REF FIM 22-31-TASK 801,802 NO FAULTS DETECTED AT THIS TIME.
